MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800W
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently waiting for the arrival of the pump.Upon receiving this complaint, it was initially determined as not reportable by the manufacturer.During the final review of the complaint file by quality/ management, it was determined as mdr reportable on 03/02/2017.
 
Event or Problem Description
The user reported that a pump powered itself off during active patient use.No patient injury or harm occurred for this case.
 
Additional Manufacturer Narrative
The user-reported issue was not confirmed.The pump was not found to self-power off.It was found to have a battery outside of warranty and a wireless connection issue; these were not related to the user-reported complaint.The device was repaired and tested to meet all specifications on 04/06/2017.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00062).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6379098
Report Number3006575795-2017-00062
Device Sequence Number10881331
Product Code FRN
UDI-Device Identifier00814371020020
UDI-Public00814371020020
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800W
Device Lot Number20110815-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/01/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2017
Supplement Report FDA Received Date04/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1